Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bleeding from the right ear, stress. Taken disprin for headache. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
I have sudden bleeding from the right ear. no pain. I am 43 years old, and its been very hot (40 C) temperature. I am also under a little stress. There has been no other major symptom. A day ago, I took disprin dissolved in water for a headache.
Posted Thu, 24 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello and thanks for the query
Bleeding inside ear can occur if there is trauma to it. Minor trauma often heals up without treatment The other probables are a ruptured boil, or pimple, drum etc. These should cause pain & discharge.  
Aspirin in low dosage is recommended for prevention of heart attacks and stroke. But, aspirin can also cause bleeding into the brain or intestinal tract. Aspirin reduces the stickiness of platelets which can result in bleeding.
You must consult the doctor immediately and try to find the exact cause for your bleeding.
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor